SibFU Journal. Mathematics & Physics: 2011 (Vol. 4, Issue 1)

  1. Lightons and Helixons as Lightlike Particles in General Relativity
    p. 3-10; Baranov, Alexandre M.
    full text (.pdf) / abstract
  2. On Spherical Cycles in the Complement to Complex Hypersurfaces
    p. 11-17; Bushueva, Natalia A.
    full text (.pdf) / abstract
  3. Effects of Heat and Mass Transfer on MHD Free Convection Flow Near a Moving Vertical Plate of a Radiating and Chemically Reacting Fluid
    p. 18-31; Das, Kalidas
    full text (.pdf) / abstract
  4. Some Application of the Bochner-Martinelli Integral
    p. 32-42; Kytmanov, Alexander M.
    full text (.pdf) / abstract
  5. On a Week Solution of Einstein Equations for Expanding Dust
    p. 43-49; Tegai, Sergey Ph.
    full text (.pdf) / abstract
  6. Properties of the Entropy of Multiplicative-Truncated Approximations of Eventological Distributions
    p. 50-60; Vorobyev, Oleg Yu.; Lukyanova, Nataly A.
    full text (.pdf) / abstract
  7. Ordinary Differential Equations Cauchy Problem Solving with Genetic Programming Techniques
    p. 61-69; Burakov, Sergey V.; Semenkin, Evgeny S.
    full text (.pdf) / abstract
  8. Parallel Algorithm Explicit Euler Method with Accuracy Control
    p. 70-76; Vashchenko, Gennadiy V.; Novikov, Evgeniy A.
    full text (.pdf) / abstract
  9. Sokhotskii-Plemelj Formula for the Bochner-Martinelli Integral in Domains with Conical Wedges
    p. 77-84; Dzhumabaev, Davlatboi Kh.
    full text (.pdf) / abstract
  10. Examples of the Solution of the Electrostatic Problem about a Conductive Ellipse in Applied Electric Fields
    p. 85-101; Kazantsev, Vladimir P.; Shlyahtich, Evgeny N.
    full text (.pdf) / abstract
  11. On the Formula of Change of Integration Order for the Sin- gular Bochner-Martinelli Integral in Strictly Pseudoconvex Domains
    p. 102-111; Katsunova, Anastasiya S.
    full text (.pdf) / abstract
  12. The Criterion of Asymptotic Stability of a Multidimensional Differece Equation with the Constant Coefficiens
    p. 112-117; Leinartas, Evgeny K.
    full text (.pdf) / abstract
  13. Estimation of Terminal Type Functionals under Stationary Samples
    p. 118-122; Ryumkin, Valery I.
    full text (.pdf) / abstract
  14. Decomposition of Integrals of the Some Classes in Generalized Power Series
    p. 123-127; Savina, Svetlana V.
    full text (.pdf) / abstract
  15. The Bilinear Pairings for the Holomorphic (q,p)-Forms
    p. 128-139; Sergeeva, Olga A.
    full text (.pdf) / abstract